← Return to Too many Consultants contd

Discussion
lavender (@lavender)

Too many Consultants contd

Autoimmune Diseases | Last Active: Feb 26, 2019 | Replies (9)

Comment receiving replies
@tinkerbell

@lavender – Hi from Tinkerbell – I was on prednisone for 11/2 years for GCA. Tapering can be a real problem and you do have to take it slowly. I read you should never go down more than 10% at a time. When I went from 20 mg. I tried to go 17.5 mg. That did not work and I had to go back to 20 mg for a few weeks. I then went down 1mg every two weeks until I got to 10 mg. Good Luck – I will be happy to answer any question.

Jump to this post


Replies to "@lavender - Hi from Tinkerbell - I was on prednisone for 11/2 years for GCA. Tapering..."

Hello. I was put on prednisone 60 for 3 weeks and then 40 for 4 weeks then 30 for 1 week. And then 20 for 1 week. I am about to finish 1 week of 10mg. I was put on this because I developed corneal and Conjunctival abrasions that would not heal. Since I have Graves and Psoriasis- doctor thought it was autoimmune related. After countless labs and testing….eye problem is isolated and not autoimmune at all. Should I do 1 week of 7.5 next followed by 5 and 2.5? I want to avoid withdrawals and side effects!! Thank you!

  Request Appointment